# SDR CA150612008

- Difficulty date: June 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,211 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Condition: Failed
- Location: Nr 2
- Part time: 52,820 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PITCH ROLL MISMATCH, NO FD NO YD.  NR 2 AHRS FAILED SHORTLY AFTER TAKEOFF.  CREW ELECTED TO RETURN TO THE DEPARTED AIRPORT.  NR 2 AHRS COMPUTER REPLACED, OPERATION & FUNCTION CHECKS C/W ON GND & SYSTEM CHECKS SERVICEABLE.  ACFT RETURNED TO SERVICE.
